MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLOOP MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLOOP MESH; MESH, SURGICAL, POLYMERIC
Model Number 30922
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Adhesion(s) (1695); Arrhythmia (1721); Erosion (1750); Fistula (1862); Unspecified Infection (1930); Pain (1994); Scarring (2061); Seroma (2069); Obstruction/Occlusion (2422); Blood Loss (2597); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced severe pain, erosion of the mesh into the small intestine, multiple infection- related procedures, removal surgery, bowel obstructions, recurrence, enterocutaneous fistula, drainage, small bowel resection, ileus, seroma, succus entericus, adhesions, mesh erosion, scar tissue, blood loss and arrythmia.Related files: (b)(4).
 
Additional Manufacturer Narrative
Correction section: g4.Additional information section: b5 & h6.
 
Event or Problem Description
Plaintiff also allegedly experienced inflammation, loss of appetite, weakness, stress and anxiety.

Brand Name
PROLOOP MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 03054
MDR Report Key8460792
Report Number3011175548-2019-00324
Device Sequence Number19586464
Product Code FTL
UDI-Device Identifier00650862309225
UDI-Public00650862309225
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model Number30922
Device Catalogue Number30922
Device Lot Number10444713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeYR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight103 KG